MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM
Model Number N/A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the st change in vector magnitude (stcvm) was visible and trends were registered at the infinity central station (ics) between 16:30 and 20:30 while the patient was connected with 6 leads.Then the stcvm disappeared at the ics and on the infinity c500.The stvcm came back momentarily when the 12 lead electrocardiogram (ecg) was used but disappeared again when the monolead was removed.The stcvm was also not seen in symphony during these times.It was noted that the ecg was seen at all times with the correct leads.No adverse patient impact or death was reported.
 
Additional Manufacturer Narrative
Multiple attempts were made to obtain additional information regarding the reported event; however, no additional information was provided.Without the device logs the reported event could not be confirmed.However, similar complaints have been previously reported and logs for those complaints were provided and, in these cases the root cause of the st values being temporarily unavailable was due to the neutral electrodes switching back and forth between leads due to the patient movement.The neutral electrode switching and motion artifact from the patient led to several instances of autoblocks, 4 second flat segments in the st waveforms.This behavior known as autoblock has been planned to be improved by draeger for a future software release.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key20369085
Report Number1220063-2024-00114
Device Sequence Number17080155
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)131104(93)MS20401-14
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS20401
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown